Stability of Poiseuille-type flows in an MHD model of an incompressible polymeric fluid Научная публикация
Журнал |
Sbornik Mathematics
ISSN: 1064-5616 , E-ISSN: 1468-4802 |
||||
---|---|---|---|---|---|
Вых. Данные | Год: 2020, Том: 211, Номер: 7, Страницы: 901-921 Страниц : 21 DOI: 10.1070/sm9267 | ||||
Авторы |
|
||||
Организации |
|
Библиографическая ссылка:
Blokhin A.M.
, Tkachev D.L.
Stability of Poiseuille-type flows in an MHD model of an incompressible polymeric fluid
Sbornik Mathematics. 2020. V.211. N7. P.901-921. DOI: 10.1070/sm9267 WOS Scopus OpenAlex
Stability of Poiseuille-type flows in an MHD model of an incompressible polymeric fluid
Sbornik Mathematics. 2020. V.211. N7. P.901-921. DOI: 10.1070/sm9267 WOS Scopus OpenAlex
Идентификаторы БД:
Web of science: | WOS:000573489800001 |
Scopus: | 2-s2.0-85092055735 |
OpenAlex: | W3017063094 |